# SDR AALA20160510006

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 14,882 hours, 5,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  EMER EXIT LIGHT NEAR R2 DOOR IS MISSING A LENS.  R & R R2 DOOR LOWER EXIT SIGN LIGHT ASSEMBLY IAW AMM 33-51-01.
